# SDR DALA2022101406654

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 49,927 hours, 23,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING WC 3352-01042-01C.   R/R IDENTIFIER ASSY AT DOORS 2L/R AND 3L PER WC.  R/R IDENTIFIER ASSY AT DOORS 2L/R AND 3L PER WC. REMOVED AND REPLACED IDENTIFIER ASSY AT DOORS AT REMAINING LOCATIONS IAW WC.
